Thread: comming off a cycle
02-22-2005, 07:48 AM #1New Member
- Join Date
- Jul 2003
comming off a cycle
I curious to see everyone's answer on this one, how do you feel oh say about 3 weeks after your last shot. This is only my second cycle & after the 1st one I felt weak sluggish but I also didn't have the pct down quite right, the only compound I was using was clomid. Now I'll be using clomid & nolva along w/creatine hopfully to help w/muscle endurance.
Has anyone had a decent experience when comming off?
I was wanting to know from you 30 somthing's (I'm 33)
02-22-2005, 08:13 AM #2
Everyone feels different. Some get very depressed while coming off. I also feel that Clomid adds to the depression as well.
Biggest mistake people make is they change how they train and eat after a cycle ends. I think this is wrong. Keep training and eating like your still "on".
Also, you need to be a 'realist' when you come off as well. You have to know before you even start the cycle that you will lose some gains when you come off.
02-22-2005, 10:00 AM #3Associate Member
- Join Date
- Dec 2002
- NORTH CAROLINA
I'm 31 and I feel like I have my PCT down pat.Although I have a lot of cycles under my belt it seems to make me feel depressed after about the 4th week and just waiting until I can start again.I think it's just a mind thing but it sure messes with mine.
02-22-2005, 02:21 PM #4
First off, how much Juice were you on??? How long was the cycle?? Did you quit cold or cycle down???
What did you change when you went off??? Eating,sleeping, training etc....
At 40 the body is very different than 30. Test levels are low, so if you jack em up for a cycle then go cold your gonna feel it. MY OPINION is that almost all doctors will reccommend tapering off any drug that you are on for any length of time. I highly agree with this with Juice as well. Your hormones and body need time to adjust as naturally as possible to states before you put the compounds in.
I agree with Diesel regarding eating and training as well.
02-22-2005, 08:48 PM #5New Member
- Join Date
- Jul 2003
I was and currently am on a mild cycle dbol 30 mg/day weeks 1-4
sust 250mg/wk 1-10
deca 200mg/wk 1-10
pct will begin in two weeks clomid, nolva, & creatine just to see how it works. The last time I did a cycle it seems that one day I hit a brick wall in my training everything was so heavy. Hope it doesn't happen again...
02-23-2005, 06:22 AM #6Originally Posted by katdaddy
02-24-2005, 02:24 PM #7
I agree, esp with sust you need more often shots and a bigger dose wouldn't hurt.
I'm 52 and just coming off my third cycle (800mg test e/week) -I did my first at 51. Other than often feeling like Tammy Faye on a runny makeup day while on Clomid, I've been really surprised at how easy coming off has been for me, at least so far. I'd always expected some big catabolic crash and nothing like that's ever happened.
I think it really helps that I've always used HCG throughout the cycle, 500iu every 3 days or so, and then for a few days at the end to make sure my nad size is up to normal before starting Clomid. My nads hurt so much while on gear I couldn't even do a cycle without HCG. So if you don't use it I'd sure give it a try -if you haven't started PCT yet I think it'll definitely help before you start Clomid. I also monitor my nad size before starting starting the cycle and make sure I'm there again before starting Clomid.
I don't agree personally that you should keep eating the same as on gear, especially for us grownups. At least not indefinitely. My only real problem when I've cycled is gaining fat quickly starting a couple weeks after PCT, which may be due, at least in part, to estrogen rebound. You're no longer anabolic after a few weeks and the extra calories you were eating on gear aren't going to be going to building muscle at that point, so, IMO, you need to keep an eye on your body fat and cut the cals (and up the cardio) accordingly.
Also keep in mind that the scheduling for Clomid is only a guideline -I've read more than once that if you don't feel well recovered after three weeks to stay on it a week or more til you do. Keep in mind that there are potential sides from Clomid, the worst of which is vision damage so it all has to be weighed and balanced.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)